# SDR CALA2017120404317

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200356
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0323) R/H I/B MAIN FLAP BULLNOSE SKIN CHAFED AT O/B OF L/G AFT FAIRING. 090-046 PERFORMED INTERIM REPAIR TO R/H I/B MAIN FLAP BULLNOSE AT LANDING GEAR AFT FAIRING. IAW ECRA 5750-05018 PART1. INITIATED DIP TO " ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL CYCLES. PLANNING TO CONTACT ENGINEERING AFT ER 69,000 TOTAL FLIGHT CYCLES BUT BEFORE 70,000 TOTAL FLIGHT AIR CRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS" PER EC5750- PER ECRA 5750-05018. PART 1 STEP 18.  ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 69,000 TOTAL AIRCRAFT FLIGHT CYCLES BEFORE 70,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
